# SDR P2EA98147

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM - OUTBOARD SUPPORT FITTING RT WING SPOILER NR 5 CRACKED.  DEFECT SIZE L = 2.5 INCHES.  REPLACED NR 5 GROUND SPOILER OUTBOARD HINGE PER SRM 51-10-1 PAGE 5.  FABRICATED FITTING PER COOPESA E.O. COO3-57-377-98 DATED DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER ROBERT M MANASH, DESIGNATION SW-180.  SEE COOPESEA W.O. L1-0616-6-67, VAM 100 NR 602.  (X)
